Aa
Aa
A
A
A
Close
1089121 tn?1256818742

weird side effects

Hi everyone, thanks for all the input on my last question.  Like i said before, im only on my 3rd week of treatment.  I know this sounds gross, but has anyone else experienced alot of diarrhea during their treatment?  I also have these hive like rashes on the underside of my forearms.  Thanks for any input
8 Responses
Sort by: Helpful Oldest Newest
Avatar universal
oh yes these are some of the wounderful side effects of tx,do check with your dr.about your hives to make sure its not a reaction but my dr. put me on tiamcinolone cream for the rash,it does tin to help. ----rockin516
Helpful - 0
87972 tn?1322661239
Good advice above, Broyal. In the future, feel free to reply to your post by clicking on the green ‘post comment’ button at the bottom of the page; this will help keep all your replies in one place for reference.

Once a thread is dialogued out, or you have a new topic, then it’s best to open a new thread.

Bill
Helpful - 0
717272 tn?1277590780
I agree with meakea.  I don't believe the hive-like rash is a standard riba rash; hives are more allergy related than that.  Show it to your doctor soon to get some relief.  Oatmeal bath soaks will help with the itching until you can get it addressed by the doctor.  
Helpful - 0
Avatar universal
Yes, I had diarrhea on and off all through my TX.

As far as your "hive-like rashes", be sure to show them to your doc because you will want to be sure whether or not it's hives as that would indicate an allergic reaction and might need an antihistimine.  I had to take Zyrtec through much of my TX.  Your rash could be just a typical riba rash but just be sure to have your doc evaluate it.
Helpful - 0
179856 tn?1333547362
As Izzybe said, GI issues are common of all sorts.  I too ended up eating hardly anything and mostly it was dairy products like ice cream and yogurt shakes because it was all I could tolerate (and also I had the tongue ulcers so the dairy didn't hurt).

Rashes are very common - the secret is go out and get the best (not most expensive but the thickest one) moisturizing lotion you can find. I liked the gold bond triple threat anti itch in the green bottle with the red top the best (and believe me I tried about them all) and make sure you apply it SEVERAL times a day and it should help the rash go away.  Once it does - don't stop using the lotion or it will come back (I found that out the hard way).  GB has helped a lot of people in here but any other good one that is thick and won't just rub off easily is good.  It's some sort of eczema caused by the meds which cause dehydration - commonly called ribarash most likely.  Little tiny itchy bumps kind of rash?

Of course if it doesn't get better go to a derm.  I made the mistake at the end of my 72 weeks of getting a REALLY bad rash on my face and thinking it would clear up. It wouldn't and got so horrible I swear I could see my heart beating in the welts. When I finally got to my hep doc he almost screamed OH MY GOD and sent me to the derm.....who had to prescribe something.  It was an autoimmune rash cause I was on the meds for so long. I wish I went sooner to him because it stopped itching immediately with the meds.

So when in doubt - always make an appt.  We try to help but none of us are doctors and we can't see what the "hives" really look like.
Helpful - 0
Avatar universal
better jump on that rash as it can get out of control. I had to lather my entire body with lotion twice a day. I also had to quit showering more than once a week as showers caused the rash to explode. (felt like a eurpoean!)  This continued through out tx. jerry
Helpful - 0
412873 tn?1329174455
Tx can bring on lots of GI disturbances.  I ended up basing my food choices very much on the end results, lol!  Turned out frozen low fat vanilla yogurt agreed best with me.  I still don't eat spicy foods like before tx and I'm about 15 weeks post.
Helpful - 0
Avatar universal
I a on shot 16 today. Yes I have had some diarrhea. Things just haven't been the same sinc tx. I have had a rash on my chest but now it seems to be going away. I wonder what will happen next??? LOL
Helpful - 0
Have an Answer?

You are reading content posted in the Hepatitis C Community

Top Hepatitis Answerers
317787 tn?1473358451
DC
683231 tn?1467323017
Auburn, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Answer a few simple questions about your Hep C treatment journey.

Those who qualify may receive up to $100 for their time.
Explore More In Our Hep C Learning Center
image description
Learn about this treatable virus.
image description
Getting tested for this viral infection.
image description
3 key steps to getting on treatment.
image description
4 steps to getting on therapy.
image description
What you need to know about Hep C drugs.
image description
How the drugs might affect you.
image description
These tips may up your chances of a cure.
Popular Resources
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.
Can I get HIV from surfaces, like toilet seats?